Wir verwenden Cookies, um für diese Website Funktionen wie z.B. Login, einen Warenkorb oder die Sprachwahl zu ermöglichen. Weiterhin nutzen wir für anonymisierte, statistische Auswertungen der Nutzung Google Analytics, welches Cookies setzt. Mehr Informationen finden Sie in unserer Datenschutzerklärung.
OK, ich bin einverstanden Ich möchte keine Google Analytics-Cookies
Oral Health and Preventive Dentistry
Login:
Benutzername:

Kennwort:

Plattform:

Kennwort vergessen?

Registrieren

Oral Health Prev Dent 16 (2018), Nr. 6     28. Dez. 2018
Oral Health Prev Dent 16 (2018), Nr. 6  (28.12.2018)

Seite 499-507, doi:10.3290/j.ohpd.a41655, PubMed:30574604, Sprache: Englisch


Drug-related Dysgeusia: A Systematic Review
Mortazavi, Hamed / Shafiei, Shervin / Sadr, Soroush / Safiaghdam, Hannaneh
Purpose: Dysgeusia is an unpleasant alteration in taste. It can affect the nutritional and psychological status and decrease the quality of life of patients. It may be caused by nerve injury, head and neck trauma or surgery, infections, radiotherapy and drugs, but certain aetiological factors have not yet been identified. Understanding dysgeusia as a drug side effect is important for practitioners. The aim of this systematic review was to provide detailed information about dysgeusia in patients receiving different common medications.
Materials and Methods: An electronic search was conducted in MEDLINE, Google Scholar and Scopus databases, and studies were selected according to our inclusion criteria. We included studies on human subjects that reported dysgeusia as a drug side effect.
Results: Thirty-four eligible studies were included in the systematic review. Thirty-five drugs were found in the literature to be correlated to dysgeusia. The most commonly reported offending drugs were from keratolytic agents, chemotherapeutic and cancer medication, antihistamine, antibiotics and angiotensin-converting enzyme inhibitors.
Conclusion: The quality of evidence was low in most reviewed studies. More studies with standard methodology are needed in this field. However, physicians and dental practitioners must consider the probability of dysgeusia as an adverse side effect when prescribing certain medications.

Schlagwörter: drug side effects, dysgeusia, taste alteration
Volltext (keine Berechtigung) einzeln als PDF kaufen (20.00 €)Endnote-Export